Global solutions of nonlinear parabolic equations
Journées équations aux dérivées partielles (1992), article no. 19, 7 p.
@article{JEDP_1992____A19_0,
     author = {Ben-Artzi, Matania},
     title = {Global solutions of nonlinear parabolic equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {19},
     publisher = {Ecole polytechnique},
     year = {1992},
     zbl = {0801.35044},
     mrnumber = {94c:35097},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1992____A19_0/}
}
TY  - JOUR
AU  - Ben-Artzi, Matania
TI  - Global solutions of nonlinear parabolic equations
JO  - Journées équations aux dérivées partielles
PY  - 1992
DA  - 1992///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1992____A19_0/
UR  - https://zbmath.org/?q=an%3A0801.35044
UR  - https://www.ams.org/mathscinet-getitem?mr=94c:35097
LA  - en
ID  - JEDP_1992____A19_0
ER  - 
Ben-Artzi, Matania. Global solutions of nonlinear parabolic equations. Journées équations aux dérivées partielles (1992), article  no. 19, 7 p. http://archive.numdam.org/item/JEDP_1992____A19_0/

[1] L. Alfonsi and F. Weissler, Blow up in ℝn for a parabolic equation with a damping nonlinear gradient term, Preprint 1991. | MR 1167826 | Zbl 0795.35051

[2] M. Ben-Artzi, Global existence and decay for a nonlinear parabolic equation, Nonlinear Analysis, TMA (in press). | MR 1186789 | Zbl 0782.35009

[3] M. Chipot and F. Weissler, Some blowup results for a nonlinear parabolic equation with a gradient term, SIAM J. Math. Anal. 20 (1989), 886-907. | MR 1000727 | Zbl 0682.35010

[4] A. J. Chorin and J. E. Marsden, «A Mathematical Introduction to Fluid Mechanics», Springer-Verlag, 1979. | MR 551053 | Zbl 0417.76002

[5] E. Shamir, Private Communication.